Eingabe löschen

Kopfbereich

Schnellnavigation

Hauptnavigation

Dr. Marcus Wunsch

Dr. Marcus Wunsch

Dr. Marcus Wunsch

ZHAW School of Management and Law
Fachstelle für Asset Management
Technoparkstrasse 2
8400 Winterthur

+41 (0) 58 934 74 76
marcus.wunsch@zhaw.ch

Persönliches Profil

Tätigkeit an der ZHAW als

Dozent

Lehrtätigkeit in der Weiterbildung

CAS Finance

Arbeits- und Forschungsschwerpunkte, Spezialkenntnisse

Risk management, portfolio management, financial engineering
Quantitative investment strategies
Partial differential equations, stochastic analysis

Aus- und Fortbildung

2009 Dr. rer. nat. (Universität Wien), Angewandte Mathematik
2005 Mag. rer. nat. (Universität Wien), Mathematik

Beruflicher Werdegang

06/2018 - 08/2020 Head of Risk Management, Portfolio Manager, Senior Researcher at Quantica Capital AG
03/2017 - 04/2018 Investment Analyst at UBS Wealth Management Chief Investment Office
09/2013 - 02/2017 Risk Specialist at UBS Risk Control
05/2011 - 08/2013 Senior Postdoc at ETH Zürich, Departement Mathematik
04/2009 - 03/2011 JSPS Postdoc at Kyoto University, Research Instutite for Mathematical Sciences

Projekte

Publikationen

Publikationen vor Tätigkeit an der ZHAW

C. Frei, M. Wunsch (2018). Moment estimators for autocorrelated time series and their application to default correlations. Journal of Credit Risk 14 (1)

H. Okamoto, T. Sakajo, M. Wunsch (2014). Steady-states and traveling-wave solutions of the generalized Constantin-Lax-Majda equation. Discrete & Continuous Dynamical Systems-A 34 (8), 3155

J. Lenells, M. Wunsch (2013). On the weakly dissipative Camassa–Holm, Degasperis–Procesi, and Novikov equations. Journal of Differential Equations 255 (3), 441-448

J. Lenells, M. Wunsch (2013). The Hunter-Saxton system and the geodesics on a pseudosphere. Communications in Partial Differential Equations 38 (5), 860-881

H. Wu, M. Wunsch (2012). Global existence for the generalized two-component Hunter–Saxton system. Journal of mathematical fluid mechanics 14 (3), 455-469

C.H. Cho, M. Wunsch (2012). Global weak solutions to the generalized Proudman-Johnson equation. Communications on Pure & Applied Analysis 11 (4), 1387

J. Escher, M. Wunsch (2012). Restrictions on the geometry of the periodic vorticity equation. Communications in Contemporary Mathematics 14 (03), 1250016

M. Wunsch (2011). Weak geodesic flow on a semidirect product and global solutions to the periodic Hunter–Saxton system. Nonlinear Analysis: Theory, Methods & Applications 74 (15), 4951-4960

M. Wunsch (2011). The generalized Constantin-Lax-Majda equation revisited. Communications in Mathematical Sciences 9 (3), 929-936

A. Tudorascu, M. Wunsch (2011). On a nonlinear, nonlocal parabolic problem with conservation of mass, mean and variance. Communications in Partial Differential Equations 36 (8), 1426-1454

M. Wunsch (2011). The generalized Proudman–Johnson equation revisited. Journal of Mathematical Fluid Mechanics 13 (1), 147-154

C.H. Cho, M. Wunsch (2010). Global and singular solutions to the generalized Proudman–Johnson equation. Journal of Differential Equations 249 (2), 392-413

M. Wunsch (2010). On the geodesic flow on the group of diffeomorphisms of the circle with a fractional Sobolev right-invariant metric. Journal of Nonlinear Mathematical Physics 17 (1), 7-11

M. Wunsch (2010). The generalized Hunter–Saxton system. SIAM journal on mathematical analysis 42 (3), 1286-1304

A. Constantin, M. Wunsch (2009). On the inviscid Proudman-Johnson equation. Proceedings of the Japan Academy, Series A, Mathematical Sciences 85 (7), 81-83

M. Wunsch (2009). On the Hunter-Saxton system. Discrete & Continuous Dynamical Systems-B 12 (3), 647

H. Okamoto, T. Sakajo, M. Wunsch (2008). On a generalization of the Constantin–Lax–Majda equation. Nonlinearity 21 (10), 2447

H. Okamoto, M. Wunsch (2007). A geometric construction of continuous, strictly increasing singular functions. Proc. Japan Acad. Ser. A Math. Sci., Volume 83, Number 7 (2007), 114-118